JournalsjcaVol. 2 , No. 1pp. 19–46

The periplectic Brauer algebra II: Decomposition multiplicities

  • Kevin Coulembier

    University of Sydney, Australia
  • Michael Ehrig

    University of Sydney, Australia
The periplectic Brauer algebra II: Decomposition multiplicities cover
Download PDF

A subscription is required to access this article.

Abstract

We determine the Jordan–Hölder decomposition multiplicities of projective and cell modules over periplectic Brauer algebras in characteristic zero. These are obtained by developing the combinatorics of certain skew Young diagrams.We also establish a useful relationship with the Kazhdan–Lusztig multiplicities of the periplectic Lie supergroup.

Cite this article

Kevin Coulembier, Michael Ehrig, The periplectic Brauer algebra II: Decomposition multiplicities. J. Comb. Algebra 2 (2018), no. 1 pp. 19–46

DOI 10.4171/JCA/2-1-2